Which matrices are immune against the transportation paradox?
UNSPECIFIED. (2003) Which matrices are immune against the transportation paradox? DISCRETE APPLIED MATHEMATICS, 130 (3). pp. 495-501. ISSN 0166-218XFull text not available from this repository.
Official URL: http://dx.doi.org/10.1016/S0166-218X(03)00327-5
We characterize the m x n cost matrices of the transportation problem for which there exist supplies and demands such that the transportation paradox arises. Our characterization is fairly simple and can be verified within O(mn) computational steps. Moreover, we discuss the corresponding question for the algebraic transportation problem. (C) 2003 Elsevier B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||DISCRETE APPLIED MATHEMATICS|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||23 August 2003|
|Number of Pages:||7|
|Page Range:||pp. 495-501|
Actions (login required)